![]() |
基本信息Personal Information
教授
性别 : 男
毕业院校 : 南京大学
学历 : 博士研究生毕业
学位 : 博士学位
在职信息 : 退休
所在单位 : 数学科学学院
入职时间 : 2002年05月01日
扫描关注
(2,1)-Total labelling of outerplanar graphs
点击量 :
第一作者 : Dong Chena
发表时间 : 2007-01-01
发表刊物 : Discrete Applied Mathematics
所属单位 : 数理与信息工程学院
文献类型 : 期刊
卷号 : Vol.155
期号 : NO.18
页面范围 : 2585-2593
关键字 : (2,1)-total;labelling;outerplanar;graph;maximum;degree
摘要 : The (2,1)-total labelling number of a graph G is the width of the smallest range of integers that suffices to label the vertices and the edges of G such that no two adjacent vertices have the same label, no two adjacent edges have the same label and the
是否译文 : 否